MAUDE Adverse Event Report: ETHICON INC. VCL + CT BRD VIO 8X18IN USP4-0 S/A SH CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL + CT BRD VIO 8X18IN USP4-0 S/A SH CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP773D
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6.Component code: g07002 - device not returned.H 6.Investigation findings: c22 ¿ photo investigation to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: could you please confirm if the vendor is authorized by jnj? - could you please provide the attachments for the products traceability information from edc and rdc? - how was the product purchased? - do you have the delivery / order number ((b)(4)xxxxxx)? - do you have the invoice for this shipment? - where did you purchase the product from? (company name, contact email/phone).- if available, container lp number/s (lp: license plate associated with each shipment) - was the device used on a patient? if so, was there any patient consequence? --received information as following from sales rep via phone today.The product was purchased from authorized vendor, other information requested is unknown.Photo investigation summary
=
> this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photo shows two closed foils labeled as vcp773d.The qr codes could not be scanned.A clear analysis could not be performed as the photo becomes distorted when magnified.Based on the photo review, the event reported is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the device was not returned our evaluation is limited.We value the opportunity to fully analyze the device upon its return.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.We value your assistance in providing us an opportunity to evaluate the reported event as all information reported to our company is critical to our continuous improvement efforts.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the 2d data matrix barcodes could not be scanned.It's reported that 2d data matrix barcodes on the package could not be scanned which make trouble on customer's warehousing work.As they manage product on package level.And they feedback the text on the package is not enough, they still want to scan the 2d data matrix barcode.

Brand Name
VCL + CT BRD VIO 8X18IN USP4-0 S/A SH CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22074262
Report Number2210968-2025-05791
Device Sequence Number18482370
Product Code GAM
UDI-Device Identifier10705031055490
UDI-Public(01)10705031055490(17)290630(10)102DJZ
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCP773D
Device Lot Number102DJZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown